On fewnomials, integral points and a toric version of Bertini's theorem

Fuchs, C, Mantova, V orcid.org/0000-0002-8454-7315 and Zannier, U (2018) On fewnomials, integral points and a toric version of Bertini's theorem. Journal of the American Mathematical Society, 31 (1). pp. 107-134. ISSN 0894-0347

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 American Mathematical Society. This is an author produced version of a paper accepted for publication in Journal of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 1 January 2018
  • Accepted: 10 January 2017
  • Published (online): 1 March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Jan 2017 10:53
Last Modified: 29 Nov 2017 14:13
Published Version: https://doi.org/10.1090/jams/878
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/jams/878

Share / Export

Statistics